Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 239465, 10 pages
http://dx.doi.org/10.1155/2014/239465
Research Article

The Generalized Bisymmetric (Bi-Skew-Symmetric) Solutions of a Class of Matrix Equations and Its Least Squares Problem

School of Mathematics and Computer Science, Fujian Normal University, Fuzhou 350007, China

Received 24 November 2013; Accepted 18 January 2014; Published 17 March 2014

Academic Editor: Qing-Wen Wang

Copyright © 2014 Yifen Ke and Changfeng Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yifen Ke and Changfeng Ma, “The Generalized Bisymmetric (Bi-Skew-Symmetric) Solutions of a Class of Matrix Equations and Its Least Squares Problem,” Abstract and Applied Analysis, vol. 2014, Article ID 239465, 10 pages, 2014. https://doi.org/10.1155/2014/239465.